Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Dibyendu ADAK
|Number||Authors, Title and Details|
Dibyendu ADAK, Veronica ANAYA, Mostafa BENDAHMANE, David MORA: Conforming and nonconforming virtual element methods for fourth order nonlocal reaction diffusion equation. Mathematical Models and Methods in Applied Sciences, vol. 33, No. 10, pp. 2035-2083, (2023).
Dibyendu ADAK, David MORA, Iván VELÁSQUEZ: A C0-nonconforming virtual element methods for the vibration and buckling problems of thin plates. Computer Methods in Applied Mechanics and Engineering, vol. 403, Part B, 115763, (2023).
Dibyendu ADAK, David MORA, Sundararajan NATARAJAN: Convergence analysis of virtual element method for nonlinear nonlocal dynamic plate equation. Journal of Scientific Computing, vol. 91, 1, article: 23, (2022).
Dibyendu ADAK, David MORA, Sundararajan NATARAJAN, Alberth SILGADO: A virtual element discretization for the time dependent Navier-Stokes equations in stream-function formulation. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 55, 5, pp. 2535-2566, (2021).